Volume 3 (2003)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

The Regge symmetry is a scissors congruence in hyperbolic space

Yana Mohanty

Algebraic & Geometric Topology 3 (2003) 1–31

DOI: 10.2140/agt.2003.3.1

Forward citations
F Costantino, 6j–symbols, hyperbolic structures and the volume conjecture, Geometry & Topology 11 (2007) 1831
A D Mednykh, C Petronio, Hyperbolic 3-manifolds with geodesic boundary: Enumeration and volume calculation, Proceedings of the Steklov Institute of Mathematics 252 (2006) 155